Open Journal of Statistics

Volume 8, Issue 1 (February 2018)

ISSN Print: 2161-718X   ISSN Online: 2161-7198

Google-based Impact Factor: 0.64  Citations  h5-index & Ranking

Properties of the Estimators for the Effective Bandwidth in a Generalized Markov Fluid Model

Full-Text HTML  XML Download Download as PDF (Size: 1008KB)  PP. 69-84  
DOI: 10.4236/ojs.2018.81006    324 Downloads   568 Views   Citations

ABSTRACT

The Generalized Markov Fluid Model (GMFM), introduced in [1], is assumed for modeling sources in the network because it is versatile to describe the traffic fluctuations. In order to estimate resources allocations or in other words the channel occupation of each source, the concept of effective bandwidth proposed by Kelly [2] is used. In this paper, we present a formula for calculating the effective bandwidth, developed for the Generalized Markovian Flow model, which is of particular interest because it allows expressing said magnitude depending on the parameters of the model. We present unbiased estimators for these parameters that can be obtained from real data. The convergence and the consistency of the estimation are studied, and confidence bands are found. Illustrative calculation and performance of the proposed estimators were tested with simulated data and ideal results were obtained.

Cite this paper

Bavio, J. and Marrón, B. (2018) Properties of the Estimators for the Effective Bandwidth in a Generalized Markov Fluid Model. Open Journal of Statistics, 8, 69-84. doi: 10.4236/ojs.2018.81006.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.